PROMOTING ACCESS TO AFRICAN RESEARCH

International Journal of Natural and Applied Sciences

Log in or Register to get access to full text downloads.

Remember me or Register



DOWNLOAD FULL TEXT Open Access  DOWNLOAD FULL TEXT Subscription or Fee Access

New Simulation Models for Addressing Like X–Aircraft Responses

AS Mohammed, SO Abdulkareem

Abstract


The original Monte Carlo model was previously modified for use in simulating data that conform to certain resource flow constraints. Recent encounters in communication and controls render these data absolute and irrelevant to current needs. In order to cater for these needs, we are presenting alternative simulation models that fulfil certain specified constraints being recently imposed. We invoke Hermite polynomial forms in generating relevant sensitivity elements. The results motivate an addressing of a selected x–aircraft response.

Keywords:Simulation modeling, Hermite polynomial forms, X–aircraft responses

International Journal of Natural and Applied Sciences, 5(3): 220-222, 2009



AJOL African Journals Online